Medications and What is Happening To me?

29 11 2007

I’ll get to the meds in one sec, but first…Creating this site has been an odd experience for me. I tend to think I don’t have the time for it… but this whole self-image and looking at myself has been interesting. I mean really interesting.

My weight has shot up in the past 4 days to 173. That means I have gained 10 pounds in one week. Is that even possible when I’ve hardly eaten because the methotrexate is doing a very nice job of making me feel like tossing some chucks across the room.

I went up on the dosage this week and have found myself dizzy and today while I was working I literally had to get home and just crash in the middle of the day. This is so unusual for me. Thank god I was working for my own company today otherwise I would’ve stayed at work and struggled not to throw up.

I’ve been exercising and doing as much as I can, but this is getting insane. How can it go up so much? Also, my legs and arms feel so swollen again. It makes me wonder if the methotrexate is working at all. I’ve gone down to 7.5mg of prednisone and it’s such a small dose I can’t imagine it is still having any effect on my weight. I recall only 4 months ago when I was on 60mg.

I feel so lost and not sure what to do. Most of all I don’t want to work tomorrow but I have a massive project due in the morning. I have to get the budget done for the project and submit it to my client. What a nightmare. I guess this is really life – feeling like utter crap but keep moving on. Also, Jax and I have been breaking the ice but I’ll have to write about it a different day. it’s 4:15am! Oh my gosh – after dinner tonight I went back to the computer to get stuff done for prep work for tomorrow.

I feel half way between the dead and the living! I was looking back at some of my medicine blues blogs (below). I just can’t understand how these meds are helping yet destroying my life. it reminds me of the time I had to take Demerol for pancreatitis for over a year. It made me truly lose my memory the entire next day. Also, I would essentially lose the next day of work because I couldn’t get up out of a coma-like sleep. I just want this to be over and move on. I am so ready (and also very excited about the current project I am doing).
-stressed – Sasha
ps – does anyone else have any idea what could be happening to me?

*The Prednisone Blues

More Prednisone Blues

Even More Prednisone Blues

**BIG NEWS and DIAGNOSIS

Methotrexate Blues

Hiding The Pain

Medications – Not Fun (If you’re curious about what I have to take)

Advertisements

Actions

Information

2 responses

15 12 2007
Tonya

Make sure your doctor is doing regular blood work to check your levels. The prednisone can enlarge the heart if you are on it for a extended period of time. This killed my mom at the age of 39. She was placed on it after having a kidney transplant. Now I like to warn others when I see that they are on this drug. We did not have anyone to give us the info. Good luck!!!!

15 12 2007
Tonya

Hi was surfing the web trying to get some info on the not so wonderful Rheumatoid Arthritis. I came across your blog. I read that you are taking prednisome. I would like to warn you of what happened to my mother while taking the same medication. The prednisone is a steriod which I’m sure you know. Since it is a steriod it will have a affect on your body. Which from the sounds you are having some of them. My mother also had the weight gain. But there is one other side affect a lot of people don’t know about. It can enlarge the heart. This killed my mother! She was 39. We did not know that this drug was having a affect on her in that manor! Now from the research that I have done; this happens when you are on this med for a extended period of time. Which she was. Now to this day I will not take this med not even for a week! When you are on this med you should have regular blood work done to check the level of the med in your system as wll as the levels of your heart. There is only one test that can truely show the size of the heart, echo cardiogram. I don’t know how long you have been on this med but when I see that some one is on it I like to warn them. Also encourage them to make sure there doc is testing them. Good luck.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: